The white bowl is most likely from the effect these evil drugs have on tour gallbladder and whole digestive system. They cause the gallbladder to become lazy and thus the change you see in your stool colours. Bile is what fives stool its colour and lazy gallbladder releases less bile but usually the colour change is green to yellowish, But there could ne possibly other reasons for the white stool and you should see a doctor. Also large amounts of gaviscon can five you white stools. When you ask doctors they are clueless about
these kind of side effects, these drugs are nothing but evil and those suffering from GERD should just be given operations such as fundoplication, linx and so on.
these drugs are just not safe for long term or maybe i am just one if those unlucky that gets sever side effects, but what angers me is why most doctors are just not aware of their side effects and miss these things and we end up getting strange looks and so on.
if they work for you great and if not then get if them or try different ppi if you wish to stay on them.
Post Edited (James_a) : 8/6/2014 10:49:37 AM (GMT-6)